# SDR SWAA2023030812876

- Difficulty date: March 5, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 15,728 hours, 7,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBD FLIGHT ATTENDANT FLASHLIGHT INOP<[01] PERFORMED OPS CHECK OF FWD FLIGHT ATTENDANT FLASH LIGHT IN REF TO AMM 25-64-00. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MEL 25-12-01.
